dcsimg
Article: Distribution and Ecological Adaptations of Interstitial Mollusks in Fiji
Add this to your Mendeley library Report an error

Title

Distribution and Ecological Adaptations of Interstitial Mollusks in Fiji

By


Type

Article

Date of Publication

Original Publication

American malacological bulletin.

Volume

5

Pages

281--286

Contributed by

BioStor

Title

Distribution and Ecological Adaptations of Interstitial Mollusks in Fiji

By

Morse, M P

Type

Article

Date of Publication

1987

Original Publication

American malacological bulletin.

Volume

5

Pages

281--286

Contributed by

BioStor

Language

English

Published by

[Hattiesburg, Miss.?] :[American Malacological Union],1983-

Identifiers

BioStor: 143179
ISSN: 0740-2783

Rights Status

In Copyright. Digitized with the permission of the rights holder

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Distribution and Ecological Adaptations of Interstitial Mollusks in Fiji</title>
</titleInfo>
<name>
<namePart>Morse, M P</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">5</note>
<relatedItem type="host">
<titleInfo>
<title>American malacological bulletin.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">[Hattiesburg, Miss.?] :</placeTerm>
</place>
<publisher>[American Malacological Union],</publisher>
</originInfo>
<part>
<detail type="volume">
<number>5</number>
</detail>
<extent unit="pages">
<start>281</start>
<end>286</end>
</extent>
<date>1987</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/143213</identifier>
<accessCondition type="useAndReproduction">In Copyright. Digitized with the permission of the rights holder</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart143213,
title = {Distribution and Ecological Adaptations of Interstitial Mollusks in Fiji},
journal = {American malacological bulletin.},
volume = {5},
copyright = {In Copyright. Digitized with the permission of the rights holder},
url = {https://www.biodiversitylibrary.org/part/143213},
publisher = {[Hattiesburg, Miss.?] :[American Malacological Union],1983-},
author = {Morse, M P},
year = {1987},
pages = {281--286},
}

Download RIS citation

TY - JOUR
TI - Distribution and Ecological Adaptations of Interstitial Mollusks in Fiji
T2 - American malacological bulletin.
VL - 5
UR - https://www.biodiversitylibrary.org/part/143213
PB - [American Malacological Union],
CY - [Hattiesburg, Miss.?] :
PY - 1987
SP - 281
EP - 286
SN - 0740-2783
AU - Morse, M P
ER -